Volume 19, Number 5, 2018

Open Annamaria Barbagallo and Serena Guarino Lo Bian
Variational inequalities on a class of structured tensors
Open Natthaphon Artsawang and Kasamsuk Ungchittrakool
Characterizations of minimum and maximum properties for generalized nonsmooth variational inequalities
Open Jacek Chudziak
On quasi-convexity of the zero utility principle
Open Jinlu Li
Existence of solutions to split variational inequality problems and split minimization problems in Banach spaces
Open T. Tachim Medjo
Maximum principle of optimal control of a two phase flow problem with two point boundary state constraint
Open F. U. Ogbuisi
An iterative method for solving split generalized mixed equilibrium and fixed point problems in Banach spaces
Open Józef Banaś and Agnieszka Chlebowicz
On a quadratic integral equation of Erdéyi-Kober type in the class of subpower functions

Youness ALhabib Fajri and Abdelhak Hassouni
Characterizations of r-convexity through Clarke-Rockafellar subdifferential and cyclic r-monotonicity
Ali Reza Sattarzadeh and Hossein Mohebi
General resolvent of monotone bifunctions
Open Ali Abkar and Mohsen Tavakkoli
Convergence theorem for a system of equilibrium problems and a family of hybrid mappings
Wataru Takahashi
{Weak and strong convergence theorems for noncommutative two generalized hybrid mappings in Hilbert spaces

   The 6th Asian Conference on
Nonlinear Analysis and Optimization
5-8 (9) November, 2018 at Okinawa Japan
Okinawa Institute of Science and Technology Graduate University
& ANA Intercontinental Manza Beach Resort

Yokohama Publishers

yokohama publishers